Jump to content
Important Survey - Please Participate ×

Reinstated


[ja...]

Recommended Posts

Hi, my symptoms were so severe that I had to reinstate.

I had severe akathisia .

 

I had burning chest

Adrenaline surges at night

Full body jolt

Insomnia

Loud Tinnitus

Rest less Ness

Vibration

Chest pain

Chemical anxiety

Panic attacks day and night

Completely incontinent aND now have to wear an adult diaper.

 

I tapered successfully last year aND was healed at the end of my taper. I ate ramen noodles during sevral.days in April and went into acute withdrawal. I had to take a large rescue does and still.had all.the acute symptoms after 3 months.

I held for 3 months but was getting worse. The akathisia only started  last week.

I feel terrible for re instating knowing that I have kindled so many times and that this taper around will be 10x harder. The last one was already really hard.

It took me 3 years to taper 4mg of valium.

 

This time I had to go to 10mg of valium to have a relief of symptoms. I still have Burning, cortisol  surge and pain in my arms but aka is gone, anxiety is gone, inner vibration gone, loud T recedeed, depression is gone. I even felt high on that dosage . I had a very good day yesterday with my kids.

 

I had no choice but to reinstate but I feel so discouraged already. I have a sister who has been on valium for 10.years. tapered slowly over the years from 60mg to 0.5mg and never got off it and is happy.

 

 

 

What is next for me?

I took 10mg 2 days ago and felt really well. I took 6mg yesterday. Should I take less now and see if I can get away with 4mg, 3mg  or 2mg. Before my body get used to the dosage? Will I go through withrwal from 10mg to 3mg or 2 mg over the 2 days of dosing?

I can taper 3mg but the idea of tapering 10mg is terrible.

I don't care how long it will take as long as I am stable, even if it takes 10 years.I just want to stay functional for my family.

I have kindled so many times.

Please help.

 

I have 2 small children

My husband is exhausted and told me to just stabilize on a a dosage that will take the symptoms away and wait few months to think about tapering. Or maybe stay on it for some time.

I had to go back on lexapro.  I am only taking 1mg of lexapro but it has already work very well.

 

I pray the Lord that I can stabilize on a low dosage, be symptoms free and don't enter tolerance withdrawal soon.

I am.okay to be on it for several years.

 

For the sake of our membership, all references to self harm and/or harming others have been removed from this thread. Please click on the following link if you are thinking about suicide, self-harm, or harming others:

Self Harm and Ideation-Revised Policy

 

 

Link to comment
Share on other sites

I'm so sorry. You must be feeling very despondent right now.

 

When I tried to cold turkey, way back before I knew anything about this process, when I reinstated I didn't get immediate relief. Please don't mistake the dose that you needed to feel some relief with a sensible daily dose given that you are going to reinstate. It takes more benzo to make you well when you're already unwell than it takes to maintain once stable. If you have to reinstate, you are doing the best thing by trying to find the lowest dose possible where you can be stable. 10mg was enough to settle you down. You went to 6mg the next day and that seems to have gone well. Perhaps you are able to stabilise on 2mg or even lower? Work down to it. Try 4mg today, 2mg tomorrow. You will know if it's not enough. That might sound scary but there has to be some degree of experimentation. You don't want to feel ill but you also don't want to be taking more benzo than you need to.

 

I hope that in the future you'll feel willing and able to try again. When you do, I hope you'll set off with a plan to go as slowly as it takes. These aborted attempts to quit are admirable but I fear they are not healthy. The best thing for your health is to go at a pace which makes success as certain as possible. That perhaps sounds ridiculous but if it takes the purchase of some mg scales and very small cuts with long holds to firmly put any withdrawal activity in the background, that can be done. Anyway, that's for the future. Right now, it's about stabilising. It can take a little while but hold on and you can stabilise at a lower dose than when you started your journey. That way, at least you have some progress in the bank.

Link to comment
Share on other sites

Thank you Dia ze pam.

I will try 4mg today and 2mg tomorrow.

Do people stabilize and have their symptoms fade away with time if they hold long enough. Even if it takes months on end or years?

My symptoms are burning skin, adrenaline morning surge, and pain in arms. And what are the risk of tolerance?

Link to comment
Share on other sites

An unfortunate problem to deal with is this need for clarity that you can't attain at this point. It's pointless for me to speculate too much about how things will pan out for you. My experience of having my nervous system go completely haywire is that yes, it calmed down completely in a few months. You have withdrawn from both a benzo and an AD quite recently. There is an expectation that you're not going to be completely alright for a little while to come. However, it needs to be manageable and apparently it has not been. I would concentrate on finding that lowest dose possible which you can stabilise on try to live a somewhat normal life, taking your mind away from the withdrawal process. Don't think too far ahead because it will seem like too much to handle. You will eventually settle down and become well again. You will start to feel strong enough to tackle this again, but you will have the benefit of greater experience. You will know to go slower than you have before to increase your chance of success.
Link to comment
Share on other sites

Thank you Dia ze pam for the re assurance.

I was worried about permanent damage and being stuck with symptoms for years on end.

I will focus on stabilizing for now.

Link to comment
Share on other sites

Diazepam, i want to thank you again.

You have been giving me hope.

I will focus on stabilizing and forget about withdrawal,  my husband said the same thing.

Link to comment
Share on other sites

Diazepam,  how long did it take you to stabilize?  Would Going down everyday give me withdrawal?

Please help. I am at loss.

Did your symptoms go away once you stabilize?

Link to comment
Share on other sites

An unfortunate problem to deal with is this need for clarity that you can't attain at this point. It's pointless for me to speculate too much about how things will pan out for you. My experience of having my nervous system go completely haywire is that yes, it calmed down completely in a few months. You have withdrawn from both a benzo and an AD quite recently. There is an expectation that you're not going to be completely alright for a little while to come. However, it needs to be manageable and apparently it has not been. I would concentrate on finding that lowest dose possible which you can stabilise on try to live a somewhat normal life, taking your mind away from the withdrawal process. Don't think too far ahead because it will seem like too much to handle. You will eventually settle down and become well again. You will start to feel strong enough to tackle this again, but you will have the benefit of greater experience. You will know to go slower than you have before to increase your chance of success.

 

All of this right here! This is never going to be an exact science. You just want to do your taper n a way that is sustainable. If you are suffering terribly, that won't happen. It's best to go slowly. Also, taking a rescue dose doesn't mean you have reinstated. One more thing, please don't reduce your dose every day. That is asking for trouble. Find the dose where you feel stable and then slowly cut from that dose. Hopefully, once you get stable again you will be able to go at a pace that feels okay. It's no picnic by any means but it should be doable.

Link to comment
Share on other sites

but i am afraid to take the valium and i have immense anxiety. the pacing is back.

i keep thinking that the valium doesn't work anymore but my husband said that is because i haven't taken enough.

my doctor wants me to take enough to calm down for a week and then find the dosage that i can stay on for a while to stabilize.

i am worry that if i take 10mg, i will be stuck with 10mg for the rest of my life.

i have a fear of benzo, but my akathisia was so bad that i decided to go back on it.

i am okay with taking benzo for 0.5mg for the rest if my life but not 10mg

my husband thinks that my priorities right now is to stabilize.

 

my symptoms are:

full body jerks

insomnia

akathesia

fear

burning

head buzzing

heart palpitations

adrenaline surge night and day

complete incontinence, i have to wear an adult diaper

loud Tinnitus

when i take my valium most of them disappear.

 

i am worried that my doc doesn't know what she is doing.

she wants me to stabilize first and then later think about tapering.

i am so afraid of tapering from 10mg, it will take me ages since i am already so kindled.

 

what do you think Diazepam?

please help me.

 

 

 

 

 

For the sake of our membership, all references to self harm and/or harming others have been removed from this thread. Please click on the following link if you are thinking about suicide, self-harm, or harming others: Self Harm and Ideation-Revised Policy

Link to comment
Share on other sites

×
×
  • Create New...